Cofcold DM Syrup (Chlorpheniramine,Pseudoephedrine & Dextromethorphan) by Life Pharmaceutical Company

Drug Category: Anti-Allergic Agents/ Antihistamines

Indication: For the treatment of rhinitis, urticaria, allergy, common cold, asthma and hay fever.

Composition:

Each 5ml contains:

  • Chlorpheniramine maleate……………2mg
  • Pseudoephedrine HCl……………….30mg
  • Dextromethorphan HBr……….…….10mg

Pharmacological Action:

  • Triprolidine: Chlorpheniramine: Chlorpheniramine binds to the histamine H1 receptor. This blocks the action of endogenous histamine, which subsequently leads to temporary relief of the negative symptoms brought on by histamine.
  • Pseudoephedrine: Pseudoephedrine acts directly on both alpha- and, to a lesser degree, beta-adrenergic receptors. Through direct action on alpha-adrenergic receptors in the mucosa of the respiratory tract, pseudoephedrine produces vasoconstriction. Pseudoephedrine relaxes bronchial smooth muscle by stimulating beta2-adrenergic receptors. Like ephedrine, pseudoephedrine releasing norepinephrine from its storage sites, an indirect effect. This is its main and direct mechanism of action. The displaced noradrenaline is released into the neuronal synapse where it is free to activate the postsynaptic adrenergic receptors.
  • Dextromethorphan : Hepatic. Rapidly and extensively metabolized to dextrorphan (active metabolite). One well known metabolic catalyst involved is a specific cytochrome P450 enzyme known as 2D6, or CYP2D6.

Presentation:

  • Amber Glass Bottle
  • Syrup in High Density Polyethylene Bottle

For More Information

Write a Reply or Comment

Your email address will not be published.

Time limit is exhausted. Please reload the CAPTCHA.